# SDR C2XA02SH159

- Difficulty date: December 28, 2002
- Submitted: December 28, 2002
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 145180
- Aircraft time: 7,863 hours, 5,527 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521700007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LEFT HAND OMEGA BEAM WAS FOUND TO HAVE CORROSION ON DOUBLER INBOARD AT FRAME 20.  MAINTENANCE REMOVED DAMAGE AND PERFORMED A DOUBLER REPAIR IAW EMB 145 SRM 53-21-10.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
